# SDR CA180313021

- Difficulty date: March 10, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 50,899 hours
- Engine: Cfmint CFM563C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 1090032
- Condition: Leaking
- Location: Lt Eng Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SHUTDOWN, AT GATE, FOLLOWING FLT 702, A SMALL PUDDLE OF FUEL WAS NOTICED UNDER THE LT ENGINE.  MAIN FUEL SUPPLY LINE FOUND LEAKING INSIDE LT ENGINE COWL.  LINE REPLACED, GROUND RUN AND LEAK CHECKS CARRIED OUT. SERVICEABLE.  (TC NR 20180313021).
